# SDR SWAA2021082726755

- Difficulty date: February 5, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON NOSE FITTING BAY #5; 5EA. BALANCE WEIGHTS SHOW SIGNS OF CORROSION. / REMOVED AND REPLACED (4EA) #2 AILERON #5 BAY WEIGHTS I/A/W B737 AMM 27-11-31-400-801 WN8522
